# SDR UIEA2021071501555

- Difficulty date: July 13, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,201 hours
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD SOAK START UNSUCCESSFUL,  1ST ATTEMPT - SAT - 53 - FL400 MAX RPM 45% /  2ND ATTEMPT - SAT - 52 - FL400 MAX RPM 20% /  3RD ATTEMPT - SAT - 52 - FL400 MAX RPM 22%.( NOTED BY MX. APU COLD SOAK CLEARED DUE TO APU INOP.   /  13JUL21 - LP 1354874 - ITEM#6 - ANC - TRANSFER TO DMI 150117, CAT B, IAW ATLAS DDG 49-11-01B, DUE 16JUL21.  /  BWI - LP 148942 ITEM 7: FOUND SHORT BETWEEN #2 THERMOCOUPLE WIRES T56 .REMOVED AND REPLACED APU WIRING HARNESS ASSY IAW WDM 49-14-11 AND SWPM 20-10-11. PERFORMED SUCESFULL APU STARTS IN GRND AND BATT POWER IAW AMM 49-11-00. PUT ACFT IN SIMULATED AIR MODE IAW AMM 32-09-02 AND PERFORMED 3 SUCCESFUL APU STARTS. PERFORMED APU BIT IAW 49-61-05, OK ON MINI FLAGS AND NO ISSUES. SEE ECM 2021P-225 FOR COMPLETE WIRING CHECKS PRIOR BETWEEN APU AND ECU AND APU FIREWALL . APU OPS CKS GOOD AT THIS TIME IAW 49-11-00. THIS CLEARS DMI 150117. MCC NOTIFIED, PLACARDS REMOVED.
